# SDR N6WA20131204003

- Difficulty date: December 4, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 22,679 hours, 15,412 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH LEAKING.  INSPECTED & PERFORMED OPERATIONS ON OVERHEAD FLIGHT DECK ESCAPE HATCH IAW CRJ700 AMM 52-22-00.  OPERATIONS & LEAK CHECKED GOOD AT THIS TIME.
